# SDR USAA2014010900002

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 15,735 hours, 5,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536752110400A
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIS BONDING ON AFT CARGO FLOOR PANEL 151GF BETWEEN FRAME 52 TO FRAME 56, BETWEEN Y 393 TO Y 393.  REPLACED FLOOR PANEL 1151GF IAW A321 AMM 53-42-14-400-001A.
